MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-708
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Unspecified Infection (1930); Inflammation (1932); Synovitis (2094); No Code Available (3191)
Date of Event 11/18/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a right primary attune to treat pain and swelling secondary to osteoarthritis.The patella was resurfaced and depuy cement x 2 was utilized.The procedure was completed without complications.Patient received a right knee i & d with insert revision to treat wound drainage secondary to staph epidermidis.Upon entering the joint, the surgeon identified chronic inflammation.Synovitis and scar tissue were excised.A thorough debridement was performed, and the insert was exchanged.Competitor antibiotic pellets were placed.The patient was revised with a depuy insert.The procedure was completed without complications.The patient received 6 weeks of iv antibiotic treatment.Doi: (b)(6) 2016, dor: (b)(6) 2016 (insert), right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).No device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE PS FB INSRT SZ 7 8MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10621862
Report Number1818910-2020-21510
Device Sequence Number1178873
Product Code JWH
UDI-Device Identifier10603295050230
UDI-Public10603295050230
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number1516-40-708
Device Catalogue Number151640708
Device Lot NumberC68970
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2020
Supplement Date Received by Manufacturer11/05/2020
Initial Report FDA Received Date10/02/2020
Supplement Report FDA Received Date11/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 7 CEM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FEM RT SZ 7 CEM; SMARTSET HV BONE CEMENT 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR